# SDR AALA201705129022

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Engine: Cfmint CFM565B6P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Ballscrew
- Part number: 1216648
- Part serial: YG1286758
- Condition: Damaged
- Location: Bleed Valve
- Part time: 33,251 hours, 19,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS AN ECAM FOR A STALL.   MX FOUND THE VBVS STUCK OPEN AND SEVERAL OF THE CABLE`S BIRD CAGED, ALSO THE MASTER AND SLAVE ACTUATORS NEED REPLACED.  AIRCRAFT WAS GROUNDED.
